# SDR AALA202107098669

- Difficulty date: June 3, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 41,000 hours, 14,941 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: D5348003020700
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA ON STRINGER BETWEEN FR64 AND FR66 AT STR44. PERFORMED PERMANENT REPAIR IN BULK CARGO COMPARTMENT, IAW A321 SRM 53-41-13-300-004 AND DWG D53480510.
